# SDR ASAA2014120209894

- Difficulty date: December 2, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 49,402 hours, 22,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88114
- Condition: Cracked
- Location: Rt Window
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDOW POST BETWEEN R1 AND R2 WINDOWS CRACKED IN UPPER FOWARD RADIUS.  ACFT GROUNDED.  ACCOMPLISHED HFEC INSPECTION OF R1 OTBD WINDOW POST IAW MM PART 6 51-00-00, PROC 23, FOUND TO BE CRACKED.   REPAIR OF R1 WINDOW POST TO BE ACCOMPLISHED ON SB737-53-1336-NG-2, OPS:7397.
